# SDR SWAA2021111041285

- Difficulty date: November 6, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N7856A
- Make and model: Boeing 737*
- Aircraft serial: 30630
- Aircraft time: 55,893 hours, 37,270 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Broken
- Location: Fwd Entry Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN COVER BROKEN FOR FWD ENTRY DOOR ; / [01] REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSEMBLY FOR FWD ENTRY DOOR PER AMM 33-51-01 OPS CHECK GOOD
